# SDR CA991027065

- Difficulty date: September 10, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Hughes 369D
- Engine: Allsn 250C20B
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Indicator
- Part number: 369D24518
- Condition: Inaccurate
- Location: Dual Tach
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) 16 PERCENT TACH NEEDLE SPLIT AT THE HIGH END OF THE RANGE.
